# SDR GTIA2019030203204

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 40,393 hours, 21,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFTHAND FA TAN FLASHLIGHT INOP. R&R AFT GALLEY LEFT HAND FA TAN FLASHLIGHT IAW CMM 25-60-02. OPS CHECK GOOD.
